# SDR AALA202501274396

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 66,135 hours, 27,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 19ABC BROKEN AND MISSING. INSTALLED FLOOR PROXIMITY LIGHT ASSEMBLY AT ROW 19ABC, OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
